Antibiotics followed by C.Diff
by Mandi Bosworth
(Coventry, England (UK))
I got a positive stool test for h.pylori and was given 7 days of Amoxicillin and Metronidazole with Lanzaparazole. I had diarrhea the whole time and it didn't stop even after the drugs were done.
I tried to follow this with the Cedars-Sinai SIBO herbal protocol of Allimed/Berberine/Oregano Oil 3 times a day but had to stop after 4 days as felt so sick. I started passing bloody mucous and having a lot of pain. So after a second stool test I've now been told I have C.Diff and have been given 10 days supply of Metronidazole 400mg twice a day.
My question is, is it safe for me to take probiotics during this next 10 days? And then add the mastic gum and DGL for the next 2 months or is any of this contra-indicated? What do you think of the SIBO herbal protocol? I can't decide if it was too strong for my system or not strong enough/long enough?
Many many thanks for your great book and help. I live in the UK and I just don't think the docs here are well up on the gut biome and/or SIBO.